MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE¿ RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE¿ RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558880
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
During pt's ercp [(endoscopic retrograde cholangiopancreatography)], there was resistance felt by the md while passing the cre biliary balloon dilation catheter down the working channel but was unable to properly utilize equipment for its intended purpose.Upon exchanging, resistance was once again felt by the md and then a black straw like piece came out of the working channel of the duodenal scope.It should be noted that the foreign body never entered the patient.Upon further investigation after the case, it was determined that the guide wire sheath broke off the dilation balloon during insertion.

Brand Name
CRE¿ RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key24229058
Report Number24229058
Device Sequence Number10229304
Product Code FGE
UDI-Device Identifier08714729965435
UDI-Public(01)08714729965435
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/21/2026
Report Date (Section F) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558880
Device Catalogue NumberM00558880
Device Lot Number35085466
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA01/21/2026